# SDR SWIA200210683

- Difficulty date: February 28, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 286 hours, 295 cycles
- Engine: Ge CF343B1
- System (JASC): 4940 · APU Start/Ignition System
- Part: Potentiometer
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

APU AUTO SHUTDOWN ON THE INITIATION OF TAKEOFF ROLL.  ABORTED TAKEOFF AND TAXIED AIRCRAFT BACK TO THE GATE.  FOUND APU DOOR POTENTIOMETER BAD.  INSTALLED NEW POTENTIOMETER IAW 49-14-01.  RIGGED DOOR AND RAN APU.  ALL CHECKS OK AT THIS TIME.
